Skip to content
Changing BCP
avatar
lilms_sunshine posted:
A few years ago I took Levlite with no problems. 2 months ago my md prescribed Loestrin 24 for me. I've had reocurring yeast infections, hair loss, and mood changes. Now my md has changed my BCP to Levlen. I have not started to take them yet. Should I wait a few months before starting this new pill? What is the difference in Levlen, Levlite, and Loestrin?
Was this Helpful?
14 of 31 found this helpful
Reply


Helpful Tips

Missed period...I have an iud(Paragaurd)
Hi just need some advice, my LMP was at the end of october and i havent had another period since. I also have the Paragaurd IUD. It really ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.